PARACETAMOL TABS 1000S

KSh1,000

Paracetamol tabs 1000s contains Paracetamol which belongs to a group of medicines called analgesic and antipyretics. It is used to reduce a fever (high temperature), mild to moderate pain including headache, migraine.

Out of stock

SKU: 7737 Category: Tag:
Description

Description

Paracetamol tabs 1000s contains Paracetamol which belongs to a group of medicines called analgesic and antipyretics.It is used to reduce a fever (high temperature), mild to moderate pain including headache, migraine, nerve pain, toothache, sore throat, period pains, and general aches and pains.

Paracetamol relieves fever moderate pain such as muscle ache, headache, toothache, and backache. Medicine should be used with caution in patients with liver diseases due to the increased risk of severe adverse effects.

Additional information

Additional information

Weight 1000 kg
Reviews (0)

Reviews

There are no reviews yet.

Be the first to review “PARACETAMOL TABS 1000S”

Your email address will not be published. Required fields are marked *

Quick Comparison

SettingsPARACETAMOL TABS 1000S removePARACETAMOL SUSPENSION 100ML removePARACETAMOL TABS 100S removePARACETAMOL TABS 1000S removePAROL 250MG/5ML SYRUP 100 ML removeFENPLUS 100ML remove
ImagePARACETAMOL-TABS-100SParacetamol-suspension-100mlPARACETAMOL-TABS-100SPARACETAMOL-TABS-100SParol-250mg/5ml-syrupFenplus-100ml
SKU773777317740773877584114
Rating
PriceKSh1,000KSh38KSh110KSh1,000KSh322KSh206
Stock

Out of stock

AvailabilityOut of stock
Add to cart

DescriptionParacetamol tabs 1000s contains Paracetamol which belongs to a group of medicines called analgesic and antipyretics. It is used to reduce a fever (high temperature), mild to moderate pain including headache, migraine.Paracetamol suspension which belongs to a group of medicines called analgesic and antipyretics. It is used to reduce a fever (high temperature),mild to moderate pain including headache, migraine, nerve pain, toothache, sore throat, period pains and general aches and pains.Paracetamol Tabs 100s are used for the relief of mild to moderate pain and fever. Please read package insert or ask your pharmacist for possible side effects. If any of these effects persist or worsen, tell your doctor or pharmacist promptly. Available at Rangechem pharmacies countrywideParacetamol Tabs 1000s are used for the relief of mild to moderate pain and fever. Available at Rangechem pharmacies countrywide. Follow all directions on the product package. If your doctor has prescribed this medication, take it as directed. If you have any questions, ask your doctor or pharmacistParol 250mg/5ml syrup contains Paracetamol 250mg in each 5 ml. Paracetamol is an antipyretic(fever reliever) and analgesic(pain reliever). It helps in relieving pain of teething, sore throat and fever associated with colds and flu, childhood infections like chicken pox, whooping cough, measles and mumps.Fenplus 100ml contains Ibuprofen+Paracetamol. These are used for pain relief and fever. It relieves pain in conditions like: Headache & Mild migraine
ContentParacetamol tabs 1000s contains Paracetamol which belongs to a group of medicines called analgesic and antipyretics.It is used to reduce a fever (high temperature), mild to moderate pain including headache, migraine, nerve pain, toothache, sore throat, period pains, and general aches and pains. Paracetamol relieves fever moderate pain such as muscle ache, headache, toothache, and backache. Medicine should be used with caution in patients with liver diseases due to the increased risk of severe adverse effects.
Paracetamol suspension 100ml which belongs to a group of medicines called analgesic and antipyretics. It is used to reduce a fever (high temperature),mild to moderate pain including headache, migraine, nerve pain, toothache, sore throat, period pains and general aches and pains. This medicine should be used with caution in patients with liver diseases due to the increased risk of severe adverse effects.
Paracetamol suspension 100Ml Suspension Contains Ibuprofen And Paracetamol. The Syrup 100Ml Works By Reducing Pain And Inflammation Such As Headaches, Toothaches, Joint Pains, Fever, Back Pain, Muscle Pain, Cold And Flu Pains. Ibuprofen And Paracetamol Work Together In Paracetamol Suspension100ml To Manage Fever, Pain, And Inflammation In Children. It Is Effective In The Treatment Of Mild To Moderate Muscular Pain, Headache, Earache, Toothache, And Post-Immunization Fever. It Is Also Used In The Relief Of Pain Due To Sore Throat, Teething And Symptoms Of Cold And Influenza

Paracetamol Tabs 100s are used for the relief of mild to moderate pain and fever

 

Side Effects:

Please read package insert or ask your pharmacist for possible side effects. If any of these effects persist or worsen, tell your doctor or pharmacist promptly. If your doctor has directed you to use this medication, remember that he or she has judged that the benefit to you is greater than the risk of side effects. Many people using this medication do not have serious side effects. Tell your doctor right away if you have any serious side effects.

 

How to use Paracetamol Tabs 100s:

Follow all directions on the product package. If your doctor has prescribed this medication, take it as directed. If you have any questions, ask your doctor or pharmacist. Take the tablet, capsule, or liquid form by mouth with or without food. Measure liquid forms of this medication using a special measuring device/spoon. Do not use a household spoon because you may not get the correct dose.

If you have a single-dose form of this medication, you do not need to measure the dose. The dosage is based on your age, medical condition, and response to treatment. Do not increase your dose or take this medication more often than directed. Tell your doctor if your condition does not improve or if it worsens.

Paracetamol Tabs 1000s are used for the relief of mild to moderate pain and fever

 

Side Effects:

Please read package insert or ask your pharmacist for possible side effects. If any of these effects persist or worsen, tell your doctor or pharmacist promptly. If your doctor has directed you to use this medication, remember that he or she has judged that the benefit to you is greater than the risk of side effects. Many people using this medication do not have serious side effects. Tell your doctor right away if you have any serious side effects.

 

How to use Paracetamol Tabs 1000s:

Follow all directions on the product package. If your doctor has prescribed this medication, take it as directed. If you have any questions, ask your doctor or pharmacist. Take the tablet, capsule, or liquid form by mouth with or without food. Measure liquid forms of this medication using a special measuring device/spoon. Do not use a household spoon because you may not get the correct dose.

If you have a single-dose form of this medication, you do not need to measure the dose. The dosage is based on your age, medical condition, and response to treatment. Do not increase your dose or take this medication more often than directed. Tell your doctor if your condition does not improve or if it worsens.

Parol 250mg/5ml syrup contains Paracetamol 250mg in each 5 ml. Paracetamol is an antipyretic(fever reliever) and analgesic(pain reliever). It helps in relieving pain of teething, sore throat and fever associated with colds and flu, childhood infections like chicken pox, whooping cough, measles and mumps. How to use Parol 250mg/5ml syrup 6 – 8 years: One 5 mL spoonful (large end) 4 times 8 – 10 years: One 5.0 mL spoonful (large end) and one 2.5 ml spoonful (small end) 4 times 10 – 12 years: Two 5 mL spoonfuls (large end) 4 times Precautions Do not give with any other paracetamol-containing products while on Parol Suspension. Do not give if child is sensitive to paracetamol or to any of the other ingredients. Do not give more than 4 doses in any 24 hour period. Leave at least 4 hours between doses Do not give this medicine to your child for more than 3 days without speaking to your doctor Do not give to children under the age of 6 years.  Fenplus 100ml contains Ibuprofen+Paracetamol. These are used for pain relief and fever. It relieves pain in conditions like:
  • Headache
  • Mild migraine
  • Muscle pain
  • Dental pain
  • Rheumatoid arthritis
  • Ankylosing spondylitis (an inflammatory disease that, over time, can cause some of the bones in the spine (vertebrae) to fuse).
  • Osteoarthritis
  • Painful menses (It is period pain that is not caused by another condition)
Fenplus 100ml Products' side effects Side Effects of Fenplus are Heartburn, Nausea, Vomiting, Constipation, Itching, Abdominal pain, Dyspepsia, Flatulence, Diarrhoea. How Fenplus Products work Ibuprofen + Paracetamol is a combination of two medicines: Ibuprofen + Paracetamol1 and Ibuprofen + Paracetamol2. It works by blocking the release of certain chemical messengers that cause fever, pain and inflammation (redness and swelling).  
Weight10001100100011
DimensionsN/AN/AN/AN/AN/AN/A
Additional information
Weight 1000 kg
Weight 1 kg
Weight 100 kg
Weight 1000 kg
Weight 1 kg
Weight 1 kg